# SDR CA051212004

- Difficulty date: December 4, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Contaminated
- Part time: 1,675 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) APPROX 20 MINUTES INTO THE FLIGHT, DURING CRUISE AT FL450, THE CREW REPORTED THAT A RED EICAS (L ENG OIL PRESS LOW) MESSAGE POSTED ALONG WITH THE LT OIL PRESSURE INDICATION TURNING RED AND READING 26 PSI. THE CREW FOLLOWED THE AFM CHECKLIST AND SHUTDOWN THE LT ENGINE AND RETURNED TO THE AIRPORT.  A BORESCOPE INSPECTION WAS SUBSEQUENTLY PERFORMED, AND NUMEROUS FIBERS SIMILAR IN APPEARANCE TO A SHOP RAG WERE FOUND LODGED IN SEVERAL SCAVENGE SCREENS. THE ENGINE WAS REMOVED AND REPLACED WITH A LOANER AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20051212004)
